# SDR VNAA20170714111

- Difficulty date: July 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 4,110 hours, 3,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN CABIN ON APPROACH. ODOR DISSAPATED WHEN CABIN DOOR WAS OPENED AND NO TRACE WAS LEFT WHEN MAINTENANCE GOT TO THE AIRCRAFT. MAINTENANCE RAN THE AIRCRAFT WITH THE ENGINE AND APU AND COULD NOT DUPLICATE THE PROBLEM.
